Alert archive / Texas / Flash Flood Warnings in 2020

Flash Flood Warning 8, NWS Brownsville, TX

July 25, 2020Cameron County, Kenedy County, Willacy County, Texas

NWS Brownsville, TX issued this flash flood warning at Jul 25, 2020, 5:35 PM CDT for Cameron County, Kenedy County, Willacy County, Texas. It was in force for 10 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2020, 5:35 PM CDT (22:35 UTC)
Expired
Jul 26, 2020, 3:30 AM CDT
In force
10 hr
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

Counties Cameron County, TX, Kenedy County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 59 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 10:30 PM CDTFLASH FLOOD2 Sw Port Mansfield, TXHIGHWAY 186 FLOODED OUTSIDE OF PORT MANSFIELD; POSSIBLY CUTTING OFF THE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 295 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 10.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2020-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2020-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1325 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

847 
WGUS54 KBRO 252235
FFWBRO
TXC061-261-489-260130-
/O.NEW.KBRO.FF.W.0008.200725T2235Z-200726T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
535 PM CDT Sat Jul 25 2020

The National Weather Service in Brownsville has issued a

* Flash Flood Warning for...
  North Central Cameron County in deep south Texas...
  Southeastern Kenedy County in deep south Texas...
  Central Willacy County in deep south Texas...

* Until 830 PM CDT.

* At 535 PM CDT, Doppler radar indicated heavy rain across the 
  warned area. Between 7 and 9 inches of rain have fallen. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Arroyo City, Port Mansfield Chamber Of Commerce, Port Mansfield 
  Airport, Monte Grande, Las Yescas, La Tina and Las Yescas 
  Elementary School.

Additional rainfall amounts of 3 to 5 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2661 9764 2661 9743 2655 9743 2656 9741
      2650 9749 2648 9743 2647 9744 2647 9740
      2646 9748 2645 9742 2641 9744 2643 9739
      2638 9744 2641 9738 2635 9739 2629 9730
      2619 9748 2625 9754

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR 

$$

Hallman
6 follow-up statements
492 
WGUS74 KBRO 252335
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
635 PM CDT Sat Jul 25 2020

TXC061-261-489-260130-
/O.CON.KBRO.FF.W.0008.000000T0000Z-200726T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cameron TX-Kenedy TX-Willacy TX-
635 PM CDT Sat Jul 25 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT THIS 
EVENING FOR NORTH CENTRAL CAMERON, SOUTHEASTERN KENEDY AND CENTRAL 
WILLACY COUNTIES...

At 635 PM CDT, Doppler radar indicated heavy rain across the warned 
area. Between 7 and 10 inches of rain have fallen. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Arroyo City, Port Mansfield Chamber Of Commerce, Port Mansfield 
  Airport, Monte Grande, Las Yescas, La Tina and Las Yescas 
  Elementary School.

Additional rainfall amounts of 2 to 4 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2661 9764 2661 9743 2655 9743 2656 9741
      2650 9749 2648 9743 2647 9744 2647 9740
      2646 9748 2645 9742 2641 9744 2643 9739
      2638 9744 2641 9738 2635 9739 2629 9730
      2619 9748 2625 9754

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR 

$$

Hallman
018 
WGUS54 KBRO 260026
FFWBRO
TXC061-261-489-260230-
/O.EXT.KBRO.FF.W.0008.000000T0000Z-200726T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
726 PM CDT Sat Jul 25 2020

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  North Central Cameron County in deep south Texas...
  Southeastern Kenedy County in deep south Texas...
  Central Willacy County in deep south Texas...

* Until 930 PM CDT.

* At 726 PM CDT, Doppler radar indicated heavy rain across the 
  warned area. Between 8 and 11 inches of rain have fallen. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Arroyo City, Port Mansfield Chamber Of Commerce, Port Mansfield 
  Airport, Monte Grande, Las Yescas, La Tina and Las Yescas 
  Elementary School.

Additional rainfall amounts of 2 to 4 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 2661 9764 2661 9743 2655 9743 2656 9741
      2650 9749 2648 9743 2647 9744 2647 9740
      2646 9748 2645 9742 2641 9744 2643 9739
      2638 9744 2641 9738 2635 9739 2629 9730
      2619 9748 2625 9754

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR 

$$

Hallman
545 
WGUS54 KBRO 260222
FFWBRO
TXC061-261-489-260430-
/O.EXT.KBRO.FF.W.0008.000000T0000Z-200726T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
922 PM CDT Sat Jul 25 2020

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  North Central Cameron County in deep south Texas...
  Southeastern Kenedy County in deep south Texas...
  Central Willacy County in deep south Texas...

* Until 1130 PM CDT.

* At 922 PM CDT, Doppler radar indicated heavy rain across the 
  warned area. Between 8 and 11 inches of rain have fallen since 
  this morning. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, highways,
           streets and underpasses as well as other drainage and
           low lying areas.

* Some locations that will experience flash flooding include...
  Arroyo City, Port Mansfield Chamber Of Commerce, Port Mansfield 
  Airport, Monte Grande, Las Yescas, La Tina and Las Yescas 
  Elementary School.

Additional rainfall amounts of 2 to 4 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

&&

LAT...LON 2661 9764 2661 9743 2655 9743 2656 9741
      2650 9749 2648 9743 2647 9744 2647 9740
      2646 9748 2645 9742 2641 9744 2643 9739
      2638 9744 2641 9738 2635 9739 2629 9730
      2619 9748 2625 9754

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR 

$$

53-Schroeder
954 
WGUS54 KBRO 260338
FFWBRO
TXC061-261-489-260630-
/O.EXT.KBRO.FF.W.0008.000000T0000Z-200726T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
1038 PM CDT Sat Jul 25 2020

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  North Central Cameron County in deep south Texas...
  Southeastern Kenedy County in deep south Texas...
  Central Willacy County in deep south Texas...

* Until 130 AM CDT.

* At 1038 PM CDT, Doppler radar data and a gauge report indicate 
  heavy rain falling across the warned area. Between 8 and 11 inches 
  of rain have fallen since this morning. Flash flooding is ongoing.

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Arroyo City, Port Mansfield Chamber Of Commerce, Port Mansfield 
  Airport, Monte Grande, Las Yescas, La Tina and Las Yescas 
  Elementary School.

Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 2661 9764 2661 9743 2655 9743 2656 9741
      2650 9749 2648 9743 2647 9744 2647 9740
      2646 9748 2645 9742 2641 9744 2643 9739
      2638 9744 2641 9738 2635 9739 2629 9730
      2619 9748 2625 9754

FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...2-3 INCHES IN 2 HOURS 

$$

53-Schroeder
293 
WGUS74 KBRO 260510
FFSBRO

Flash Flood Statement
National Weather Service Brownsville TX
1210 AM CDT Sun Jul 26 2020

TXC061-261-489-260630-
/O.CON.KBRO.FF.W.0008.000000T0000Z-200726T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cameron TX-Kenedy TX-Willacy TX-
1210 AM CDT Sun Jul 26 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT EARLY THIS 
MORNING FOR NORTH CENTRAL CAMERON, SOUTHEASTERN KENEDY AND CENTRAL 
WILLACY COUNTIES...

At 1210 AM CDT, Doppler radar indicated heavy rain across the warned 
area. Between 2 and 4 inches of rain have fallen in the past three 
hours. Some areas have experienced 10 to 12 inches of rain since 
Friday morning.  Flash flooding is ongoing.

HAZARD...Life threatening flash flooding. Heavy rain producing
         flash flooding.

SOURCE...Doppler radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Arroyo City, Port Mansfield Chamber Of Commerce, Port Mansfield 
  Airport, Monte Grande, Las Yescas, La Tina and Las Yescas 
  Elementary School.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 2661 9764 2661 9743 2655 9743 2656 9741
      2650 9749 2648 9743 2647 9744 2647 9740
      2646 9748 2645 9742 2641 9744 2643 9739
      2638 9744 2641 9738 2635 9739 2629 9730
      2619 9748 2625 9754

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR 

$$

Schroeder
868 
WGUS54 KBRO 260600
FFWBRO
TXC061-261-489-260830-
/O.EXT.KBRO.FF.W.0008.000000T0000Z-200726T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
100 AM CDT Sun Jul 26 2020

The National Weather Service in Brownsville has extended the

* Flash Flood Warning for...
  North Central Cameron County in deep south Texas...
  Southeastern Kenedy County in deep south Texas...
  Central Willacy County in deep south Texas...

* Until 330 AM CDT.

* At 100 AM CDT, 8 to 10 inches of rainfall have fallen over the 
  area since Friday morning.  Doppler radar indicates heavy rain 
  moving northward south of  the warned area. Any additional 
  rainfall will prolong flash flooding.

  HAZARD...Life threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Doppler radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Arroyo City, Port Mansfield Chamber Of Commerce, Port Mansfield 
  Airport, Monte Grande, Las Yescas, La Tina and Las Yescas 
  Elementary School.

Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

&&

LAT...LON 2661 9764 2661 9743 2655 9743 2656 9741
      2650 9749 2648 9743 2647 9744 2647 9740
      2646 9748 2645 9742 2641 9744 2643 9739
      2638 9744 2641 9738 2635 9739 2629 9730
      2619 9748 2625 9754

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-2 INCHES IN 2 HOURS 

$$

53-Schroeder

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 5:02 PM CDT, 33 minutes earlier.

Area forecast discussion, Jul 25, 5:02 PM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
502 PM CDT Sat Jul 25 2020

...HURRIACNE HANNA MAKING LANDFALL...

.SHORT TERM (Tonight through Sunday Night): Hurricane Hanna is in
the process of transitioning from the western Gulf of Mexico to
the inland areas of Deep South Texas and the Rio Grand Valley, and
a plethora of Watches, Warnings, and Advisories (Hurricane
Warning, Tropical Storm Warning, Storm Surge Warning, Flash Flood
Watch, Coastal Flood Advisory, High Surf Advisory) are in effect
within the BRO CWFA. Conditions will deteriorate from now through
the overnight hours as Hanna treks west-southwest across the
region. Although Hanna is forecast to be just across the Rio
Grande River in Mexico around sunrise Sunday, additional showers
and thunderstorms moving inland on Sunday through Sunday night
could exacerbate any flooding that develops tonight within Deep
South Texas and the Rio Grande Valley.

.LONG TERM (Monday through Saturday): A general elongated 500 mb
trough axis will remain in place across Deep South TX and the RGV
from Mon through Wed. This will combine with leftover tropical
moisture from the remnants of Hanna to maintain the conv chcs
during the first half of next week. The 500 mb ridging will start
rebuilding over the TX Coastline and the RGV during the latter
half of the week allowing for hotter temps and lower conv chcs.
The GFS wants to hold on to the pops a bit longer versus the ECMWF
which shuts down the pops pretty quickly after Wed.

&&

.MARINE (Now through Sunday Night): Buoy 42020 reported southeast
winds around 52 knots gusting to around 70 knots with seas of 21
feet with a period of 9 seconds at 1450 CDT/1950 UTC. Dangerous
marine conditions are expected tonight through Sunday as Hurricane
Hanna transitions from the open waters of the Lower Texas Coast to
the inland areas of Deep South Texas and the Rio Grande Valley.
Although winds and seas will improve markedly for Sunday night, a
Small Craft Advisory may still be needed for the Laguna Madre and
Gulf of Mexico waters from 0 to 60 nautical miles offshore due to
remaining strong winds and rough seas.

Monday through Thursday: Surface ridging over the Gulf of Mex will
maintain a general light to moderate onshore flow pattern along
the lower TX coastline next week. Some of the Gulf swells may
experience SCA swells into Mon with conditions improving
afterwards. Some SCEC swells may linger across the Gulf waters
through Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  77  87  80  88 / 100  80  60  60
BROWNSVILLE          78  86  80  87 /  90  80  60  70
HARLINGEN            77  85  78  88 / 100  80  70  70
MCALLEN              77  83  78  85 / 100  90  70  80
RIO GRANDE CITY      75  84  76  87 / 100  80  70  80
SOUTH PADRE ISLAND   79  85  82  84 /  90  80  60  50

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Hurricane Warning for TXZ250-251-254-256-351.

     Tropical Storm Warning for TXZ248-249-252-253-255-257-353.

     Flash Flood Watch through Sunday evening for TXZ248>257-351-353.

     High Rip Current Risk through Monday morning for TXZ256-257.

     Coastal Flood Advisory until 7 PM CDT Sunday for TXZ256-257.

     High Surf Advisory until 9 AM CDT Monday for TXZ256-257.

GM...Hurricane Warning for GMZ132-135-150-155-170-175.

     Tropical Storm Warning for GMZ130.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

Aviation...67-Mejia
Long Term...60-Speece
Graphicasts/Short Fuse
Tropical Advisories
Statements...59-Bogorad/66-Tomaselli/56-Hallman/65-Birchfield
Social Media...Adams
Hazardous weather outlook, Jul 25, 5:21 PM CDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service Brownsville TX
521 PM CDT Sat Jul 25 2020

TXZ248>257-351-353-262300-
Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo-
Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron-
Coastal Kenedy-Northern Hidalgo-
521 PM CDT Sat Jul 25 2020

This Hazardous Weather Outlook is for portions of Deep South
Texas.

.DAY ONE...Tonight

A Hurricane Warning is in effect for Kenedy, Brooks, and Willacy
County until early Monday morning.

A Tropical Storm Warning is in effect for Jim Hogg, Zapata,
Starr, Hidalgo, and Cameron County until early Monday morning.

A Flash Flood Watch is in effect for all of Deep South Texas and
the Rio Grande Valley until 7 PM CDT Sunday.

A Storm Surge Warning is in effect for the coastal portions of
Kenedy County until early Monday morning.

A Coastal Flood Advisory is in effect for the coastal portions of
Cameron and Willacy County until 7 PM CDT Sunday.

A High Surf Advisory and a High Rip Current Risk are in effect
for the coastal portions of Cameron and Willacy County until 9 AM
CDT Monday.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS Brownsville Office while
following all local, state, and CDC guidelines.

GMZ130-132-135-150-155-170-175-262300-
Laguna Madre from the Port of Brownsville to the Arroyo Colorado-
Laguna Madre from the Arroyo Colorado To 5 NM north of Port
Mansfield TX-
Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX-
Coastal waters from Port Mansfield to the Rio Grande out 20 nm-
Coastal waters from Baffin Bay to Port Mansfield out 20 nm-
Waters from Port Mansfield to the Rio Grande extending from 20 to
60 nm-
Waters from Baffin Bay to Port Mansfield extending from 20 to
60 nm-
521 PM CDT Sat Jul 25 2020

This Hazardous Weather Outlook is for portions of The Gulf of
Mexico and The Laguna Madre.

.DAY ONE...Tonight

A Hurricane Warning will remain in effect for the Laguna Madre
north of the mouth of the Arroyo Colorado and for all of the Gulf
of Mexico waters until early Monday morning.

A Tropical Storm Warning will remain in effect for the Laguna
Madre south of the mouth of the Arroyo Colorado until early
Monday morning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information
about observed severe weather to the NWS Brownsville Office while
following all local, state, and CDC guidelines.

In the hours before

Special weather statement, Jul 25, 12:40 PM CDT, 4 hours 55 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1240 PM CDT Sat Jul 25 2020

TXZ254>257-251800-
Coastal Willacy TX-Inland Willacy TX-Coastal Cameron TX-
Inland Cameron TX-
1240 PM CDT Sat Jul 25 2020

...HURRICANE HANNA APPROACHING THE LOWER TEXAS COAST...

At 1236 PM CDT, the initial bands of Hurricane Hanna are continuing
south along the lower Texas coast across Willacy and Cameron
counties. Occasional wind gusts of 55 mph or locally higher may
become more frequent through the morning.

Locations impacted include...
Harlingen, San Benito, Raymondville, La Feria, Los Fresnos, Santa
Rosa, South Padre Island, Lyford, Rancho Viejo and Rio Hondo.

LAT...LON 2584 9743 2594 9758 2603 9764 2605 9784
      2643 9786 2644 9793 2659 9796 2659 9743
      2655 9742 2659 9731 2657 9728 2659 9729
      2659 9728 2607 9714 2605 9716 2595 9715
      2596 9728 2591 9737 2584 9737
TIME...MOT...LOC 1736Z 355DEG 41KT 2598 9739

Hallman
Local storm report, Jul 25, 1:56 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
156 PM CDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     HURRICANE        17 N PORT MANSFIELD     26.80N 97.47W
07/25/2020                   GMZ135             TX   BUOY

            RINCON DEL SAN JOSE TCOON BUOY REPORTED A WIND GUST OF 69
            KNOTS...79 MPH. ALTIMETER 29.23 IN HG...989.8 MB

&&

BMEJIA
Local storm report, Jul 25, 2:05 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
205 PM CDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     HURRICANE        PORT MANSFIELD          26.55N  97.43W
07/25/2020                   WILLACY            TX   PUBLIC

            SOCIAL MEDIA REPORT RECEIVED OF HOUSES IN PORT
            MANSFIELD LOSING ASPHALT SHINGLES.

&&

EVENT NUMBER BRO2000034

TRS
Local storm report, Jul 25, 2:19 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
219 PM CDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HURRICANE        52 ENE PORT MANSFIELD   26.92N 96.70W
07/25/2020                   GMZ175             XX   BUOY

            BUOY 42020 REPORTED SUSTAINED WINDS OF 52.4 KNOTS...60
            MPH AND A WIND GUST OF 71.9 KNOTS...83 MPH.

&&

BMEJIA
Local storm report, Jul 25, 2:40 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
240 PM CDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     HURRICANE        17 N PORT MANSFIELD     26.80N 97.47W
07/25/2020                   GMZ135             TX   BUOY

            RINCON DEL SAN JOSE TCOON BUOY REPORTED SUSTAINED WINDS
            OF 55.9 KNOTS...64 MPH WITH A WIND GUST OF 74 KNOTS...85
            MPH.

&&

BMEJIA
Local storm report, Jul 25, 2:51 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
251 PM CDT SAT JUL 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     HURRICANE        17 N PORT MANSFIELD     26.80N 97.47W
07/25/2020                   GMZ135             TX   BUOY

            AT 206 PM CDT...RINCON DEL SAN JOSE TCOON BUOY REPORTED
            SUSTAINED WINDS OF 56.9 KNOTS...65 MPH WITH A WIND GUST
            OF 89.9 KNOTS...103.4 MPH.

&&

BMEJIA

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 9:54 PM CDTHurricane WarningBROBrooks, Kenedy, Willacy28 hr
Jul 25, 3:59 AM CDTStorm Surge WarningBROKenedy25 hr
Jul 25, 4:00 AM CDTRip Current StatementBROKenedy72 hr
Jul 25, 4:00 AM CDTHigh Surf AdvisoryBROKenedy53 hr
Jul 25, 9:07 AM CDTSpecial Weather StatementBROBrooks, Cameron, Kenedy, Willacy83 min
Jul 25, 12:40 PM CDTSpecial Weather StatementBROCameron, Willacy20 min
Jul 25, 2:54 PM CDTAreal Flood AdvisoryBROCameron, Kenedy, Willacy3 hr
Jul 25, 3:12 PM CDTAreal Flood AdvisoryBROKenedy4 hr
Jul 25, 3:46 PM CDTAreal Flood AdvisoryBROCameron4 hr
Jul 25, 4:02 PM CDTSpecial Marine WarningBRO58 min
Jul 25, 4:29 PM CDTSpecial Marine WarningBRO61 min
Jul 25, 5:01 PM CDTSpecial Marine WarningBRO59 min
Jul 25, 5:45 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Kenedy, Willacy4 hr
Jul 25, 6:03 PM CDTSpecial Marine WarningBRO117 min

Nearby

Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.